Tokyo Journal of Mathematics

Direct Sum Decomposition of the Integers

Yuji ITO

Full-text: Open access

Article information

Source
Tokyo J. of Math., Volume 18, Number 2 (1995), 259-270.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270043463

Digital Object Identifier
doi:10.3836/tjm/1270043463

Mathematical Reviews number (MathSciNet)
MR1363467

Zentralblatt MATH identifier
0872.11008

Citation

ITO, Yuji. Direct Sum Decomposition of the Integers. Tokyo J. of Math. 18 (1995), no. 2, 259--270. doi:10.3836/tjm/1270043463. https://projecteuclid.org/euclid.tjm/1270043463


Export citation